# SDR 2005UALA00527

- Difficulty date: June 8, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 51,382 hours, 19,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE AREA STA 202 BULKHEAD, RT SIDE HAS ATTACH ANGLE CRACKED OUTBOARD OF FRAME ON LOWER REAR SIDE OF BULKHEAD, RBL 30-36.  REPLACED BULKHEAD ATTACH ANGLE PER BAC DWG 141N5811-U2 AND INSTALLED PER SRM 51-40-2.
